Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

On the Chow ring of a K3 surface


Authors: Arnaud Beauville and Claire Voisin
Translated by:
Journal: J. Algebraic Geom. 13 (2004), 417-426
DOI: https://doi.org/10.1090/S1056-3911-04-00341-8
Published electronically: January 5, 2004
MathSciNet review: 2047674
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the Chow group of $0$-cycles on a K3 surface contains a class of degree 1 with remarkable properties: any product of divisors is proportional to this class, and so is the second Chern class $c_2$.


References [Enhancements On Off] (What's this?)

  • [B] A. Beauville: Sur l'anneau de Chow d'une variété abélienne. Math. Annalen 273 (1986), 647-651.
  • [Bl] S. Bloch: Some elementary theorems about algebraic cycles on Abelian varieties. Invent. Math. 37 (1976), 215-228.
  • [Bl-S] S. Bloch, V. Srinivas: Remarks on correspondences and algebraic cycles. Amer. J. Math. 105 (1983), 1235-1253.
  • [C] G. Ceresa: $C$ is not algebraically equivalent to $C\sp{-}$ in its Jacobian. Ann. of Math. 117 (1983), 285-291.
  • [G-S] B. Gross, C. Schoen: The modified diagonal cycle on the triple product of a pointed curve. Ann. Inst. Fourier (Grenoble) 45 (1995), 649-679.
  • [M] D. Mumford: Rational equivalence of $0$-cycles on surfaces. J. Math. Kyoto Univ. 9 (1968), 195-204.
  • [M-M] S. Mori, S. Mukai: Mumford's theorem on curves on $K3$ surfaces. Algebraic Geometry (Tokyo/Kyoto 1982), LNM 1016, 351-352; Springer-Verlag (1983).
  • [R] A. A. Rojtman: The torsion of the group of $0$-cycles modulo rational equivalence. Ann. of Math. 111 (1980), 553-569.
  • [S] T. Shioda: On the Picard number of a Fermat surface. J. Fac. Sci. Univ. Tokyo 28 (1982), 725-734.
  • [SGA6] Théorie des intersections et théorème de Riemann-Roch. Séminaire de Géométrie Algébrique du Bois-Marie 1966-1967 (SGA 6). Dirigé par P. Berthelot, A. Grothendieck et L. Illusie. Lecture Notes in Math. 225, Springer-Verlag, Berlin-New York (1971).


Additional Information

Arnaud Beauville
Affiliation: Institut Universitaire de France & Laboratoire J.-A. Dieudonné (UMR 6621 du CNRS), Université de Nice, Parc Valrose, F-06108 Nice cedex 2, France
Email: beauville@math.unice.fr

Claire Voisin
Affiliation: Institut de Mathématiques de Jussieu (UMR 7586 du CNRS), Case 247, 4 place Jussieu, F-75252 Paris cedex 05, France
Email: voisin@math.jussieu.fr

DOI: https://doi.org/10.1090/S1056-3911-04-00341-8
Received by editor(s): November 21, 2001
Published electronically: January 5, 2004

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website